Publication
Title
Deformations of quadratic algebras with antisymmetric relations
Author
Abstract
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2011
ISSN
0092-7872
Volume/pages
39:6(2011), p. 2137-2149
ISI
000291809100015
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 28.07.2011
Last edited 22.09.2018
To cite this reference